Exchangeability-type properties of asset prices

Molchanov, Ilya; Schmutz, Michael (2011). Exchangeability-type properties of asset prices. Advances in applied probability, 43(3), pp. 666-687. Sheffield: Applied Probability Trust 10.1239/aap/1316792665

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya and Schmutz, Michael

ISSN:

0001-8678

Publisher:

Applied Probability Trust

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:24

Last Modified:

08 Aug 2016 15:59

Publisher DOI:

10.1239/aap/1316792665

Web of Science ID:

000295554900005

URI:

https://boris.unibe.ch/id/eprint/8539 (FactScience: 214118)

Actions (login required)

Edit item Edit item
Provide Feedback